# SDR CALA2025080407237

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 107,580 hours, 14,030 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR M33093 EMERGENCY POWER SUPPLY BATTERY PACK FOUND MALFUNCTIONED.   REPLACED L1 DOOR M33093 EMERGENCY POWER SUPPLY BATTERY AND PERFORMED NEW BATTERY PACK TEST. THE TEST RESULT NORMAL AS PER AMM 33-51-06-960-802 REV 104.
